# SDR DALA2019051503018

- Difficulty date: May 15, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 75,921 hours, 57,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3CD E/E LIGHTS INOP. RELAMPED SAME PER AMM 33-53. CKS GOOD. (LP5818198)
